A HARNACK TYPE INEQUALITY FOR SOME CONFORMALLY INVARIANT EQUATIONS ON HALF EUCLIDEAN SPACE

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations

Author(s)

  • Aobing Li
  • Yan Yan Li

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1105-1112
Number of pages8
Journal / PublicationActa Mathematica Scientia
Volume29
Issue number4
Publication statusPublished - Jul 2009

Abstract

We establish a Harnack type inequality on half Euclidean space for general conformally invariant fully nonlinear elliptic equations of second order.

Research Area(s)

  • Harnack, conformally invariant, elliptic, FULLY NONLINEAR EQUATIONS, ELLIPTIC-EQUATIONS, YAMABE

Citation Format(s)

A HARNACK TYPE INEQUALITY FOR SOME CONFORMALLY INVARIANT EQUATIONS ON HALF EUCLIDEAN SPACE. / Li, Aobing; Li, Yan Yan.
In: Acta Mathematica Scientia, Vol. 29, No. 4, 07.2009, p. 1105-1112.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review